Discussions that mention winstrol

Urology board


I am new to this board so first let me start off by saying HI.

Now, about the problem. I am experiencing what I think is blood in my urine. It is discolored to a reddish color, but not pure blood.

About my health.

about a year ago I set a goal to get in shape again, weighing in at 244. I went on a high protein diet, low fat and low carb. I work out with weights 5 days a week and do cardio 3-4 days a week. I have dropped down to 188 and leaned out quite a bit. I consider myself to be healthy with no ailments to speek of.

Diet:

My diet is very clean to a body builder's standpoint. It consists of fish, chicken, an occasional steak and lots of dark green veggies.

Suppliments:

I take 1 gm vit E, 1 gram vit C, a multi, Flaxseed Oil (Omega 3,6,9 fatty acids) chromium piccolinate (insulin sensitivity) B-complex and milk thistle. Also a protein shake pre and post workout for aminos and glutamine for muscle recovery. and no alcohol, except a few beers on the weekend

Others:

I researched a drug called Winstrol, an anobolic agent which is used as an anticatabolic while dieting. This is a 17 alky-alkylated oral which is harsh on the liver (no more so than acetimeniphen (sp) in pain relievers) and thus the milk thistle. I started a cycle of this drug for the final phase of my fat melt-down which was planned for 6 weeks. I stopped after 3 weeks in light of my problem. I was using 250 mg per week which is a relatively low doseage.

Expected side effects:

high blood pressure, an increase in red blood cells (favorable for carrying much needed nutrients to the muscle tissue), and the shut down of the nads (temporary). to name the harshest of them.

I mentioned this so you all have the whole story before you give me advice.

I do not think this is a liver problem and especially after such a short duration of useage.

I drink about 2 gallons of water a day.

I have no pain or other symptoms of ailments such as kidneys (lower back pain) liver (discolored skin and eyes, bloating) or pain in urination.

Someone said I could have passed a kidney stone which scrathed the lining of my urethra which is causing the bleeding or have one coming. I do have a history of high uric acid crystalization(gout) which makes me believe this somewhat. I also notice that in the toilet I sometimes pass small red things. I picked one out and it appears to be coagulated blood, tiny but not microscopic.

Anyone have any ideas?

Thanks in advance,

Riverdog
[Edit/Delete Message] [Reply With Quote]
The discolouration of urine (brownish-red) and those clumps are likely red blood cells that have broken down.

Blood in the urine (hematuria) can be a sign of things like kidney, liver, or urinary tract problems, and would often be accompanied by other signs and symptoms of damage, especially if it has been going on for a while. Since you don't report experiencing any (though it might be worthwhile to get looked at just in case), another possibility is that you're either manifesting one of the side effects of Winstrol (increased production of RBCs; drug-induced hematuria often goes away when the drug is discontinued) or your kidneys (especially if they're already susceptible, eg. from a previous lifestyle that was not healthy) can't keep up with breaking down the (high?) amounts of protein being ingested.

Either of the two can cause glomerulonephritis (aka nephritis, inflammation of the glomeruli of the kidneys), which can lead to proteinuria (a high concentration of protein in the urine) due to the malfunctioned filtering system and thinned capillary walls in the glomeruli which means blood protein is able to leak through.

These are only guesses as to the pathophysiology. If you give your body a few weeks to adjust to the withdrawal of Winstrol and the blood is still there, see a doctor! The prolonged presence of unexpected blood is usually never a good thing. Good luck!
Quote from scribbles:
The discolouration of urine (brownish-red) and those clumps are likely red blood cells that have broken down.

Blood in the urine (hematuria) can be a sign of things like kidney, liver, or urinary tract problems, and would often be accompanied by other signs and symptoms of damage, especially if it has been going on for a while. Since you don't report experiencing any (though it might be worthwhile to get looked at just in case), another possibility is that you're either manifesting one of the side effects of Winstrol (increased production of RBCs; drug-induced hematuria often goes away when the drug is discontinued) or your kidneys (especially if they're already susceptible, eg. from a previous lifestyle that was not healthy) can't keep up with breaking down the (high?) amounts of protein being ingested.

Either of the two can cause glomerulonephritis (aka nephritis, inflammation of the glomeruli of the kidneys), which can lead to proteinuria (a high concentration of protein in the urine) due to the malfunctioned filtering system and thinned capillary walls in the glomeruli which means blood protein is able to leak through.

These are only guesses as to the pathophysiology. If you give your body a few weeks to adjust to the withdrawal of Winstrol and the blood is still there, see a doctor! The prolonged presence of unexpected blood is usually never a good thing. Good luck!


Very informative, thanks for the replies. The earliest I can get in is Thursday. I think I am going to have a complete blood panel then too.

My problem seemed to have cleared up yesterday, completely clean urine. I have also lowered my protein intake to around 1 gm per lb of lean body weight which would be unlikely to be too much. The problem though, came back in the evening and I also woke up in the middle of the night experiencing pain in my kidney area. So I guess all I can do for the time being is drink lots of water and maybe some Cranberry juice and Milk Thistle until I can be seen.